MathSciNet Relay Station
MathSciNet bibliographic data
MR1695792 20H10 (57M07)
Maclachlan, C.; Martin, G. J. $2$-generator arithmetic Kleinian groups. J. Reine Angew. Math. 511 (1999), 95–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement